MathSciNet Relay Station
MathSciNet bibliographic data
MR2130589 14C15 (14C25 14G35)
Gordon, B. Brent; Hanamura, Masaki; Murre, Jacob P. Absolute Chow-Künneth projectors for modular varieties. J. Reine Angew. Math. 580 (2005), 139–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement